Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 16, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 19, 2008, 12:32 PM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2008, 12:32 PM CDT (17:32 UTC)
- Expired
- Mar 19, 2008, 2:58 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -158 m²/s²
- 0-3 km storm-relative helicity
- -96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 191732 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1232 PM CDT WED MAR 19 2008 TXZ242>244-192100- /O.NEW.KCRP.WI.Y.0016.080319T1732Z-080319T2100Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 1232 PM CDT WED MAR 19 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE SOUTHERN COASTAL BEND THROUGH THE EARLY AFTERNOON... THEN BEGIN TO GRADUALLY WEAKEN IN THE LATE AFTERNOON. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ JR
1 follow-up statement
000 WWUS74 KCRP 191958 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 258 PM CDT WED MAR 19 2008 TXZ242>244-192100- /O.CAN.KCRP.WI.Y.0016.000000T0000Z-080319T2100Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS 258 PM CDT WED MAR 19 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY FOR THE SOUTHERN COASTAL BEND. WINDS CONTINUE TO SLOWLY DIMINISH THIS AFTERNOON ACROSS THE COASTAL BEND...AND HAVE FALLEN BELOW WIND ADVISORY CRITERIA. WIND SPEEDS WILL STILL RANGE FROM 15 TO 25 MPH THROUGH THE EARLY EVENING. $$ JR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 10:36 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 19, 10:36 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1036 AM CDT WED MAR 19 2008
.UPDATE...SUNNY SKIES WILL PREVAIL THROUGH THE DAY WITH SEASONAL
TEMPS. GUSTY NORTHWEST WINDS ACROSS THE EASTERN HALF OF THE CWA
WILL SLOWLY DIMINISH MID AFTERNOON AND BECOME LIGHT THIS EVENING
AS HIGH PRESSURE SETTLES INTO THE REGION. NO UPDATES REQUIRED.
&&
.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR THE EASTERN HALF OF
THE CWA. GUSTY WINDS A LOW RELATIVE HUMIDITY WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS. LOW RELATIVE HUMIDITY WILL OCCUR
ACROSS THE RIO GRANDE PLAINS...HOWEVER WINDS SPEEDS WILL BE LOWER.
&&
.MARINE...WINDS WILL FALL BELOW SCA CRITIERIA ACROSS THE BAYS AND
NEARSHORE WATERS EARLY THIS AFTERNOON. WINDS WILL STAY UP OFFSHORE
THROUGH THE AFTERNOON AND DIMINISH THIS EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 75 46 76 48 76 / 0 0 0 0 0
VICTORIA 75 43 74 44 74 / 0 0 0 0 0
LAREDO 82 50 84 53 86 / 0 0 0 0 0
ALICE 76 45 78 46 80 / 0 0 0 0 0
ROCKPORT 75 50 74 53 71 / 0 0 0 0 0
COTULLA 78 43 80 45 82 / 0 0 0 0 0
KINGSVILLE 76 46 77 47 80 / 0 0 0 0 0
NAVY CORPUS 73 51 75 54 72 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM.
&&
JR/76...SHORT TERMHazardous weather outlook, Mar 19, 10:21 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1021 AM CDT WED MAR 19 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1021 AM CDT WED MAR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COASTAL BEND AND VICTORIA CROSSROADS. GUSTY NORTHWEST WINDS AND LOW AFTERNOON RELATIVE HUMIDITY WILL CREATE ELEVATED TO CRITICAL FIRE WEATHER CONCERNS ACROSS THIS REGION. ACROSS THE RIO GRANDE PLAINS...LOW RELATIVE HUMIDITY WILL OCCUR...HOWEVER WIND SPEEDS AREA EXPECTED TO BE LOWER. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH NOON FOR THE BAYS AND NEARSHORE WATERS AND THROUGH THIS EVENING FOR THE OFFSHORE WATERS. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING. HAZARDOUS SEAS OFFSHORE WILL CONTINUE INTO THE AFTERNOON AND EARLY EVENING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SUNDAY NIGHT AND MONDAY OVER THE COASTAL WATERS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.